# SDR CALA2025012201957

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N14511
- Make and model: Airbus A321-271NX
- Aircraft serial: 11775
- Aircraft time: 2,201 hours, 760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LTS ON AT LDG/ REPEAT WRITE UP INFO: CREW REPORTS THE EMERGENCY LIGHTS EXTINGUISHED WHEN MAIN CABIN DOOR WAS OPENED OPERATIONAL TEST OF EMERGENCY LIGHTING REF AMM 33-51-00. OPS CHECK GOOD FOUND NO DISCREPANCIES.
